Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Thyroid problem, fluctuating TSH even after medication

Hi , i m a 25 year old girl , last 4 months i have detected thyroid problem . Initially my TSH level was 5.02 . Doctor advised me to take medicine Thyronome 25 mg . I took medicine daily and again get TSH checked, my TSH come down to 4.9 . I started medicine again , after 2 months my TSH level again rise to 5.6 .what will i do ? Pl suggest.
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, welcome to H.C.M.Forum. dose of thyroxine 25 mg is not suffecient , now if you approach your doctor, he will increase the dose to 50mg. and use it for at least 6 months then if necessory will increase to 100mg. so frequent testings are not necessory. you should avoid some foods like cabbage.thank you.
Answered: Fri, 16 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor